# SDR SZLB2015FA0000574

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: General aviation
- Aircraft: N777AS
- Make and model: Boeing 777-24Q
- Aircraft serial: 29271
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Overheated
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

REFER TO AMAC OCCURRENCE REPORT NR 289, REFERRING MAIN TANK FUEL BOOSTER PUMP ELECTRICAL CONNECTOR OVERHEAT MARKS SENT BY E-MAIL TO  9-AMC-SDR-PROGMGR@FAA.GOV THE 18TH OF NOVEMBER 2015.
